Common "Corticosteroids" queries answered by top doctors | iCliniq

Corticosteroids

Corticosteroids are a group of drugs that are used to reduce inflammation in the body and help in relieving symptoms such as itching, redness, and other allergic reactions. Corticosteroids are a type of steroid hormone that is naturally produced by the adrenal cortex, and the drugs used are its synthetic analogs. They are prescribed for Addison's disease, asthma, lupus, hay fever, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Please suggest treatment for Thygeson's superficial punctate keratitis.

Query: Hi doctor, I am suffering from Thygeson's superficial punctate keratitis disease and it is chronic. My father has glaucoma. I have been using steroid eye drop. They are Fluorometholone ophthalmic suspension and Restasis eye drop. I have been having this eye problem since about two years. I am attach...  Read Full »


Dr. Sadaf Mustafa

Answer: Hello, Welcome to icliniq.com. The recommended treatment for Thygeson's superficial punctate keratitis (TSPK) typically involves the use of artificial tears and topical corticosteroids, which you are currently using. In addition, topical Cyclosporine (Restasis) and the use of soft contact lenses ma...  Read Full »

I have been having chronic skin problems. Please help.

Query: Hi doctor, I have been having chronic skin problems, and after doing some study, Cutibacterium acnes may be the cause. I am a 35-years-old, and I have noticed that my face is red and that I have frequent breakouts. Could you elaborate on Cutibacterium acnes and how it affects various skin conditions...  Read Full »


Dr. Vedprakash Verma

Answer: Hi,Welcome to icliniq.com.I understand your concern.I suggest using Clindamycin ointment for local application and tablet Doxycycline 100 mg twice daily for 10 days.Laser or Light Therapy: This treatment works best with other acne treatments.Corticosteroid Injection: A dermatologist can inject it wi...  Read Full »

Is it serious if my neutrophil and WBC count drop suddenly?

Query: Hi doctor,I am a 30-year-old woman. I have recently lost a pregnancy at 19 weeks due to membrane rupture. I had induced abortion with Misoprostol two weeks back and there is no complication since. I have had a CBC done almost every week from the starting of my pregnancy and they were all absolutely ...  Read Full »


Dr. Prakash. H. M.

Answer: Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows: The WBC count (white blood cell) varies on day-to-day and hourly basis and also depending on variable internal factors. Corticosteroids can affect WBC count, particularly neutrophils. At present, maybe due to stress, wh...  Read Full »

Why do I become very dark if I stop using Clobetamil G cream?

Query: Hello doctor, I am using Clobetamil G cream since four years. But I did not get any irritations or side effects. But, if I stop using that cream I become very dark. If I consult a doctor, there is no use but if I use that cream again I will become very fair. Maybe my skin is addicted to this cream. ...  Read Full »


Dr. Ashwini. V. Swamy

Answer: Hi, Welcome to icliniq.com. Clobetamil (Clobetasol and Gentamycin) is a strong topical corticosteroid cream, it is not a fairness cream. Clobetamil makes your skin very thin. That is why you feel you are getting fair. Thinning of skin makes it more sensitive to sunlight. Clobetamil is useful for ...  Read Full »

I am a 20-year-old female experiencing persistent facial bumps for months, and even home remedies have failed to provide relief. Please help.

Query: Hello doctor,I am a 20-year-old female, and I am 5.5 feet tall, weighing 99 pounds. I have been experiencing excessive growth of pimple-like bumps on my face. I have tried all the home remedies, but they have not helped. Currently, I am not taking any medication, but I took Avil and applied a topica...  Read Full »


Dr. Suvash Sahu

Answer: Hello,Welcome to icliniq.com.I understand your concern and have examined your picture (attachments removed to protect patient’s identity). It appears to be pimples, not just pimple-like bumps. Please avoid using any topical steroids as they can aggravate your acne. Acne Vulgaris is a common skin p...  Read Full »

I am experiencing symptoms of dizziness and nausea after taking Methylprednisolone. What should I do?

Query: Hello doctor, I have been suffering from health problems for the last five months. I had a lot of discomfort in my stomach and around my teeth. My gynecologist thinks of endometriosis, and I suffered a root canal infection. However, it took a month of excruciating suffering for the infection to be d...  Read Full »


Dr. Shaikh Sadaf

Answer: Hello, Welcome to icliniq.com. Although it appears to be postural hypotension, it improves with electrolytes. Any laboratory can assess 9 A.M cortisol levels serum and 24 hour urine free cortisol levels. To identify iron deficiency anemia, I would also propose checking serum transferrin saturation...  Read Full »

How to taper off Budesonide taking for COVID?

Query: Hello doctor, I have been taking the tablet Budesonide for eleven days to treat COVID-19. The symptoms started eight days before taking this medicine. It has helped my breathing a lot. My doctor advised me to stop taking it because I was developing swelling in my sinuses and eyeballs, so I discontin...  Read Full »


Dr. Muhammad Zubayer Alam

Answer: Hello, Welcome to icliniq.com. I can understand your concern. According to your statement, you were on a steroid tablet Budesonide, but you stopped using this medication because of developing some side effects like swelling of sinuses and eyeballs. 1 ml of suspension contains 0.25 mg Budesonide, so ...  Read Full »

I want to know treatment alternatives for arthroscopic knee surgery and corticosteroid injections. Please suggest.

Query: Hello doctor,I want to know the treatment alternatives for arthroscopic knee surgery and corticosteroid injections, which are effective in the long-term and are nonsurgical and conservative. Kindly suggest.Thank you.  Read Full »


Dr. Atul Prakash

Answer: Hello, Welcome to icliniq.com. I understand your concern. Treatment alternatives for arthroplasty knee surgery and steroid injections can be opted when they are not effective. There might be some truth regarding inefficiency or side effects of them but I suggest you understand the following. Arth...  Read Full »

Will consuming wine during early days of pregnancy cause harm to the baby?

Query: Hi doctor, I am in week 6 of my pregnancy and I am worried about some things that happened very early in the pregnancy before I knew I was pregnant. I had a few glasses of wine from day 0 to day 20. A total of six maybe and one glass and a half on day 20. I also took corticosteroids (Betamethasone)...  Read Full »


Dr. Sravanthi Nuthalapati

Answer: Hello, Welcome to icliniq.com. As you have not mentioned the date of your last menstrual period, I am assuming by day 0 you mean the starting date of last menstrual cycle. Because we calculate the pregnancy age from that date. So yes, the early pregnancy time is very important because the embryo i...  Read Full »

Paining arm with some change in skin complexion. How to treat this?

Query: Hello doctor, Last year my skin complexion changed on my hand, and then it spread up to my elbow. I consulted the doctor, and he advised a biopsy test. The result of which was fine. This year, my arm is in pain because of this, and the mark has spread up to my shoulder. Please help me in this regard...  Read Full »


Dr. Ashwini. V. Swamy

Answer: Hi, Welcome to icliniq.com. I understand your concern. Please answer the following for me to understand your problem better: Can you please attach a picture of your hand? And also the biopsy report? Is it on just one side? Or both arms? What do you mean by complexion change? Is it becoming dark ...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.